# SDR SWAA2023122926806

- Difficulty date: December 1, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,226 hours, 25,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS986 PLUS 8INCH LBL21 AND WL208 AT AFT GALLEY AREA 2023-750337<[01] REPLACED WEB INTERCOSTAL LOCATED BTW BS986 AND BS1006 LBL21 AND WL208 AT AFT GALLEY AREA AIW B737-700 DWG 147A560 REV C SHEET 45. AND SRM 51-10-02 ITEM 9.SEE INDIVIDUAL SING OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
